# SDR 2002UALA01321

- Difficulty date: August 18, 2002
- Submitted: September 5, 2002
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 15,365 hours, 5,203 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS FLOOR LIGHT DAMAGED AT 01L.  ALL TROUBLESHOOTING PROCEDURES WERE FOLLOWED AND THE LIGHT BASE WAS REPLACED.
